Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Kansas City, MO

March 27, 20145 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 3:39 PM CDT for 5 counties in Missouri. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 3:39 PM CDT (20:39 UTC)
Expired
Mar 27, 2014, 4:15 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cooper County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 3:41 PM CDTHAIL 1E Warrensburg, MO
Mar 27, 3:45 PM CDTHAIL 1.5Warrensburg, MOESTIMATED WINDS OF 60-70 MPH. SMALL TREE LIMBS DOWN.
Mar 27, 3:46 PM CDTHAIL 1.25Warrensburg, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
540 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS53 KEAX 272039
SVREAX
MOC053-101-107-159-195-272115-
/O.NEW.KEAX.SV.W.0018.140327T2039Z-140327T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COOPER COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 415 PM CDT

* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  WARRENSBURG...AND MOVING EAST AT 60 MPH.


  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITEMAN AIR FORCE BASE...KNOB NOSTER...SWEET SPRINGS...LA MONTE...
  HOUSTONIA...FAYETTEVILLE...EMMA AND HUGHESVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 63 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3912 9314 3880 9293 3875 9336 3867 9382
      3885 9388
TIME...MOT...LOC 2039Z 250DEG 53KT 3879 9376

HAIL...1.25IN
WIND...60MPH

$$

DUX
3 follow-up statements
413 
WWUS53 KEAX 272050
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT THU MAR 27 2014

MOC107-272100-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
LAFAYETTE MO-
350 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3880 9293 3872 9367 3889 9370 3893 9359
      3893 9350 3898 9349 3912 9314
TIME...MOT...LOC 2050Z 250DEG 53KT 3884 9356

$$

MOC053-101-159-195-272115-
/O.CON.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
COOPER MO-JOHNSON MO-PETTIS MO-SALINE MO-
350 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE...NORTHERN PETTIS AND WEST CENTRAL COOPER COUNTIES IN CENTRAL
MISSOURI...AND NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 415 PM CDT...


AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
KNOB NOSTER...AND MOVING EAST AT 60 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. AT 341 PM...TRAINED WEATHER 
SPOTTERS REPORTED QUARTER SIZE HAIL EAST OF WARRENSBURG.AT 346 
PM...TRAINED WEATHER SPOTTERS REPORTED HALF DOLLAR SIZE HAIL IN 
WARRENSBURG. AT 345 PM...TRAINED WEATHER SPOTTERS REPORTED PING PONG 
BALL SIZE HAIL IN WARRENSBURG.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SWEET SPRINGS...LA MONTE...HOUSTONIA AND HUGHESVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 64 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3880 9293 3872 9367 3889 9370 3893 9359
      3893 9350 3898 9349 3912 9314
TIME...MOT...LOC 2050Z 250DEG 53KT 3884 9356

HAIL...1.50IN
WIND...60MPH

$$

DUX
917 
WWUS53 KEAX 272101
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 PM CDT THU MAR 27 2014

MOC101-272111-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
JOHNSON MO-
401 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNING 
AREA.

LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293
TIME...MOT...LOC 2101Z 254DEG 60KT 3886 9336

$$

MOC053-159-195-272115-
/O.CON.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
COOPER MO-PETTIS MO-SALINE MO-
401 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE...NORTHERN PETTIS AND WEST CENTRAL COOPER COUNTIES UNTIL 415
PM CDT...



AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA MONTE...AND
MOVING EAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. AT 346 PM...TRAINED WEATHER 
SPOTTERS REPORTED HALF DOLLAR SIZE HAIL IN WARRENSBURG.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HUGHESVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 66 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293
TIME...MOT...LOC 2101Z 254DEG 60KT 3886 9336

HAIL...1.00IN
WIND...60MPH

$$

DUX
945 
WWUS53 KEAX 272111
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CDT THU MAR 27 2014

MOC053-159-195-272121-
/O.EXP.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
COOPER MO-PETTIS MO-SALINE MO-
411 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SALINE...NORTHERN
PETTIS AND WEST CENTRAL COOPER COUNTIES WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293
TIME...MOT...LOC 2111Z 254DEG 60KT 3891 9315

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 3 minutes earlier.

Area forecast discussion, Mar 27, 3:36 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT Thu Mar 27 2014

.SHORT TERM...(This Evening through Tonight)
Issued at 335 PM CDT THU MAR 27 2014

Current focus for the forecast continues to be the evolving severe
weather threat through the rest of afternoon and early evening
hours. Storms started to fire up ahead the cold front that was
nosing into far northwest Missouri early this afternoon. Strong
winds in advance of the front have brought a thin tongue of CAPE
--MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri
state-line. Severe potential within this tongue of instability will
likely peak through the late afternoon hours as slight clearing in
the clouds ahead of the front will be coincident with strong shear
values -- 0-6KM 50-60 knots--. This will keep the potential for
strong to severe storms going through the rest of the afternoon
hours. Large hail and damaging winds are the primary threats, but an
isolated tornado can not be ruled out.

As for the Wind Advisory, the strong winds across eastern Kansas and
Missouri will persist ahead of and behind the cold front, but the
general wind speed is beginning to diminish as the main axis of
winds aloft is shifting east ahead of the front. Given the general
diminishing trend in the winds, and the presents of Tornado Watch
#33, have expired the Wind Advisory at 3 PM. Breezy winds will
persist into the evening hours, but advisory level wind speeds are
not expected outside of any thunderstorms.

.LONG TERM...(Friday through Thursday)
Issued at 335 PM CDT THU MAR 27 2014

After the showers and thunderstorms exit the area late Thursday
evening, a cold front will sweep through the area, bringing brisk NW
winds. Expect a general down tick in temperatures for Friday, as the
cooler air pushes into the forecast area. Friday could see a slight
chance for some rain, as a short wave trough glides over the area,
but due to poor moisture quality expect very little if any
precipitation from this system. Southerly winds pick up in response
to another developing surface low over the High Plains, allowing for
warmer/moister air to move into E Kansas and W Missouri. Along with
the warmer southerly flow mid level ridging will move over the area,
bringing a chance for a rather dramatic warm up for the weekend,
especially for Sunday, when temperatures will likely reach the 70+
degree mark across most of Missouri. Beyond the weekend, into next
week the pattern looks to change a bit, as several chances for
convective showers will be present. The long range pattern looks to
change to more of a troughing in the west pattern which could push
several impulses into the forecast are next week. The first chance
for rain looks possible on Monday as a strong shortwave trough moves
through, then perhaps again on Wednesday as another trough moves
through. As of now, it looks plausible that a decent fetch of
moisture will be present from the Gulf of Mexico, allowing for any
potential system to have good fuel. More details in upcoming
forecasts.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1230 PM CDT THU MAR 27 2014

MVFR clouds will great the terminals this afternoon in the environment
ahead of a cold front that will sweep through later today.
Thunderstorms are expected to go up in the vicinity of the terminals
as the front moves through during the early to mid-afternoon hours,
but confidence is a bit low for any particular storms effecting the
terminals. Winds ahead of and behind the front will be rather gusty
into the evening hours, but should subside late tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Cutter
LONG TERM...Leighton
AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT THU MAR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH
 LARGE HAIL AND DAMAGING WINDS.

 SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND
 EARLY THIS AFTERNOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Mar 27, 3:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             2 S HARRISONVILLE       38.63N 94.35W
03/27/2014  E1.75 INCH       CASS               MO   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&

LAFLIN
Local storm report, Mar 27, 3:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
322 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             MAYSVILLE               39.89N 94.36W
03/27/2014  M1.25 INCH       DEKALB             MO   BROADCAST MEDIA

&&

APIETRYC
Local storm report, Mar 27, 3:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             2 SW GUNN CITY          38.65N 94.19W
03/27/2014  E1.00 INCH       CASS               MO   PUBLIC

&&

JL
Local storm report, Mar 27, 3:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             3 ESE EAST LYNNE        38.66N 94.17W
03/27/2014  E1.00 INCH       CASS               MO   PUBLIC

0317 PM     HAIL             1 N GUNN CITY           38.68N 94.16W
03/27/2014  E1.00 INCH       CASS               MO   PUBLIC

&&

JL
Local storm report, Mar 27, 3:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 S EAST LYNNE          38.64N 94.23W
03/27/2014  E1.75 INCH       CASS               MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Mar 27, 3:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             KINGSVILLE              38.74N 94.07W
03/27/2014  E1.00 INCH       JOHNSON            MO   TRAINED SPOTTER

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:17 AM CDTWind AdvisoryEAXBates, Cass, Henry, Johnson, Pettis12 hr
Mar 27, 1:20 PM CDTSpecial Weather StatementEAXNodaway25 min
Mar 27, 1:25 PM CDTSevere Thunderstorm WarningEAXClay, Platte50 min
Mar 27, 2:08 PM CDTSpecial Weather StatementEAXJackson52 min
Mar 27, 2:14 PM CDTSevere Thunderstorm WarningEAXJackson31 min
Mar 27, 2:16 PM CDTSpecial Weather StatementEAXCass44 min
Mar 27, 2:26 PM CDTSevere Thunderstorm WarningEAXDeKalb34 min
Mar 27, 2:39 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray36 min
Mar 27, 2:39 PM CDTTornado Warning Tornado observedEAXDeKalb21 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson33 min
Mar 27, 2:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte45 min
Mar 27, 2:57 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray, Saline52 min
Mar 27, 3:11 PM CDTSevere Thunderstorm WarningEAXCass, Johnson, Lafayette, Pettis34 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry45 min
Mar 27, 3:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Mar 27, 3:46 PM CDTTornado Warning Tornado observedEAXDaviess, Grundy29 min
Mar 27, 3:48 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis42 min
Mar 27, 4:12 PM CDTSpecial Weather StatementEAXHoward48 min
Mar 27, 4:12 PM CDTTornado Warning Tornado observedEAXGrundy, Mercer, Sullivan18 min
Mar 27, 4:15 PM CDTSpecial Weather StatementEAXCooper45 min
Mar 27, 4:24 PM CDTTornado WarningEAXGrundy, Sullivan36 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline50 min
Mar 27, 4:28 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis47 min
Mar 27, 4:36 PM CDTSpecial Weather StatementEAXMercer24 min
Mar 27, 4:50 PM CDTTornado WarningEAXCooper25 min
Mar 27, 4:59 PM CDTSpecial Weather StatementEAXLinn46 min
Mar 27, 5:09 PM CDTSpecial Weather StatementEAXChariton, Lafayette, Randolph, Saline36 min
Mar 27, 5:26 PM CDTSevere Thunderstorm WarningEAXSaline34 min
Mar 27, 5:54 PM CDTSpecial Weather StatementEAXHoward36 min
Mar 27, 6:17 PM CDTSpecial Weather StatementEAXCooper28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.